# SDR UIEA2019120295963

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,745 hours, 24,806 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 654T003521
- Condition: Warning Message
- Location: Rt Eng Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FUEL FILTER STATUS/EICAS MESSAGE. ( REMOVED AND REPLACED RIGHT ENGINE FILTER REF AMM 73-11-02-004-001-H00, NO LEAKS NOTED. PERFORMED FUEL FILTER INSPECTION, NO DAMAGE FOUND IN REF 73-11-03-202-001-H00. PERFORMED ENGINE RUN, NO MESSAGES, ALL NORMAL REF AMM 71-00-00. )
